# SDR ASAA2019062429796

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 40,040 hours, 12,070 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT FMC DISAGREE CAUTION DISPLAYED. GROUNDED - YES. B737 QRH PROCEDURE RESULTED IN LIGHT AND MESSAGE GOING AWAY, OPS NORMAL.
